← Return to I would like to hear from those who have side effects from prolia

Discussion
Comment receiving replies
Profile picture for jdh5 @jdh5

@coffeycrew4
I was on prolia with i shot, dr took me off and eat more vit d and calcium, side effects awful, sever fatigue, severs sinus problems and watery eyes, no medicine helped, itching, dry mouth, worse anxiety, and some lightheadiness. I am taking nothing now. My PCP said I was allergic to it.

Jump to this post


Replies to "@coffeycrew4 I was on prolia with i shot, dr took me off and eat more vit..."

@jdh5
Hi
This is interesting. Because my anxiety seems to have gotten worse I didn't have any prior to the shot. Also I've been having constant sinus issues. Also fatigue. I talked to my pharmacist he told me that those aren't side effects so I'm frustrated 🥴

@jdh5 one shot last April …similar effects to you….sinus problems mostly which is horrible and the odd heartburn…feeling lousy but it took me some time to figure it out …I am not feeling great at all since I got the injection of Prolia. Decided not to take another which is due next week. Hope all this stuff wears off soon and I get back to being myself. Also had the lightheaded feeling as well as the aches but some pains are to be expected but not all the other stuff. Disappointed it has not being an easy fix.